# SDR CALA9900657

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Passenger Door
- Component: Dme
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH FORWARD ENTRY EMERGENCY FLASHLIGHTS WITH CHARGE LIGHTS NOT BLINKING.  THE BATTERIES FOR BOTH FLASHLIGHTS WERE REMOVED AND REPLACED IAW MM 25-60-00.
